# SDR DL72K000638

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,214 hours, 49,611 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 5 Slat
- Component: Leading Edge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV THE 5 SLAT LEADING EDGE WAS FOUND WORN AT FENCE.  DRILLED REPAIR DOUBLER PER MM 57-54-0.  DYE PEN INSP AREA UNDER FENCE FOUND 2 CRACKS STOP DRILLED.  INSTALLED DOUBLER PER MM 57-54-0 FIG 817.
